MAUDE Adverse Event Report: HENRY SCHEIN, INC. SAFETY NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

HENRY SCHEIN, INC. SAFETY NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 9007651
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Phlebotomist was collecting blood sample when needle separated from the base and safety device.The needle remained in the patient's arm and had to be removed by hand, and safety device could not be engaged.Fda safety report id# (b)(4).

Brand Name
SAFETY NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HENRY SCHEIN, INC.
135 duryea road
e-355
melville NY 11747
MDR Report Key13417134
Report NumberMW5107097
Device Sequence Number12208869
Product Code FMI
UDI-Device Identifier00304040017258
UDI-Public(01)00304040017258(17)260325(10)
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2026
Device Model Number9007651
Device Catalogue Number900-7651
Device Lot Number02102018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown